# SDR MK9A20150102001

- Difficulty date: January 2, 2015
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N847MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5075
- Aircraft time: 2,121 hours, 4,114 cycles
- Engine: Pwc PT6A42A
- Engine time: 2,121 hours, 4,114 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spline
- Condition: Worn
- Location: Engine Gearbox
- Part time: 2,121 hours, 4,114 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING SCHEDULED MX ON ACFT, NOTICED SLIGHT CHIPS OF METAL WERE FOUND ON THE AGB CHIP DETECTOR.  THE AIR CONDITIONING COMPRESSOR WAS ABLE TO SPIN MORE FREELY THAN NORMAL WHEN HE CHECKED THE ROTATION UNIT.  WHEN HE PULLED THE COMPRESSOR DRIVE UNIT TO INSPECT THE GEAR SHAFT & THE SPLINE SHAFT ON THE ACCESSORY GEARBOX AIR CONDITIONER DRIVE, THE SPLINES WERE WORN TO THE EXTENT THAT THE DRIVE UNIT WAS SPINNING FREELY.
